Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 36, NWS Jacksonville, FL

April 19, 2012Clay County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 19, 2012, 6:19 PM EDT for Clay County, Putnam County, Saint Johns County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2012, 6:19 PM EDT (22:19 UTC)
Expired
Apr 19, 2012, 7:00 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WUUS52 KJAX 192219
SVRJAX
FLC019-107-109-192300-
/O.NEW.KJAX.SV.W.0036.120419T2219Z-120419T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT THU APR 19 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 700 PM EDT

* AT 619 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
  OF BOSTWICK TO BOSTWICK TO 12 MILES WEST OF BOSTWICK...OR ALONG A
  LINE EXTENDING FROM 15 MILES NORTH OF PALATKA TO 10 MILES NORTH OF
  PALATKA TO 11 MILES NORTH OF INTERLACHEN...AND MOVING EAST AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOSTWICK AND HASTINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2990 8150 2971 8150 2967 8176 2976 8188
      2984 8184 2995 8182
TIME...MOT...LOC 2219Z 282DEG 12KT 2987 8169 2978 8171
          2977 8182

$$

ENYEDI
4 follow-up statements
437 
WWUS52 KJAX 192227
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT THU APR 19 2012

FLC019-107-109-192300-
/O.CON.KJAX.SV.W.0036.000000T0000Z-120419T2300Z/
CLAY FL-PUTNAM FL-ST. JOHNS FL-
627 PM EDT THU APR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL ST. JOHNS...NORTHEASTERN PUTNAM AND SOUTHEASTERN CLAY
COUNTIES...

AT 628 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BOSTWICK TO
BOSTWICK TO CARRAWAY...OR ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF HASTINGS TO 9 MILES NORTH OF PALATKA TO 11 MILES
NORTHWEST OF PALATKA...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARRAWAY...BOSTWICK AND HASTINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2991 8178 2987 8150 2971 8150 2967 8176
      2976 8188 2984 8184 2985 8184
TIME...MOT...LOC 2228Z 282DEG 12KT 2986 8166 2977 8168
          2976 8179

$$

ENYEDI
812 
WWUS52 KJAX 192229
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT THU APR 19 2012

FLC019-192240-
/O.CAN.KJAX.SV.W.0036.000000T0000Z-120419T2300Z/
CLAY FL-
629 PM EDT THU APR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2967 8176 2976 8188 2984 8179 2984 8164
      2985 8151 2971 8150
TIME...MOT...LOC 2230Z 282DEG 12KT 2986 8165 2977 8167
          2976 8178

$$

FLC107-109-192300-
/O.CON.KJAX.SV.W.0036.000000T0000Z-120419T2300Z/
PUTNAM FL-ST. JOHNS FL-
629 PM EDT THU APR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL ST. JOHNS AND NORTHEASTERN PUTNAM COUNTIES...

AT 630 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BOSTWICK TO
BOSTWICK TO CARRAWAY...OR ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF HASTINGS TO 9 MILES NORTH OF PALATKA TO 11 MILES
NORTHWEST OF PALATKA...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOSTWICK AND HASTINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2967 8176 2976 8188 2984 8179 2984 8164
      2985 8151 2971 8150
TIME...MOT...LOC 2230Z 282DEG 12KT 2986 8165 2977 8167
          2976 8178

$$

ENYEDI
975 
WWUS52 KJAX 192240
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
640 PM EDT THU APR 19 2012

FLC107-109-192300-
/O.CON.KJAX.SV.W.0036.000000T0000Z-120419T2300Z/
PUTNAM FL-ST. JOHNS FL-
640 PM EDT THU APR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL ST. JOHNS AND NORTHEASTERN PUTNAM COUNTIES...

AT 641 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF BOSTWICK TO BOSTWICK TO CARRAWAY...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHWEST OF HASTINGS TO 8 MILES NORTH OF PALATKA TO 10
MILES NORTHWEST OF PALATKA...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HASTINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2967 8176 2974 8185 2980 8180 2982 8151
      2971 8150
TIME...MOT...LOC 2241Z 282DEG 12KT 2985 8161 2976 8163
          2975 8174

$$
431 
WWUS52 KJAX 192251
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 PM EDT THU APR 19 2012

FLC109-192301-
/O.CAN.KJAX.SV.W.0036.000000T0000Z-120419T2300Z/
ST. JOHNS FL-
651 PM EDT THU APR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. JOHNS COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2977 8177 2979 8162 2970 8157 2967 8176
TIME...MOT...LOC 2251Z 282DEG 12KT 2984 8157 2975 8159
          2974 8170

$$

FLC107-192300-
/O.CON.KJAX.SV.W.0036.000000T0000Z-120419T2300Z/
PUTNAM FL-
651 PM EDT THU APR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN PUTNAM COUNTY...

AT 651 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THESE STORMS WERE LOCATED BETWEEN CARRAWAY AND ORANGE 
MILLS...MOVING EAST TO SOUTHEAST AT 15 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2977 8177 2979 8162 2970 8157 2967 8176
TIME...MOT...LOC 2251Z 282DEG 12KT 2984 8157 2975 8159
          2974 8170

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:50 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 19, 2:50 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU APR 19 2012

...ELEVATED RAIN CHANCES EXPECTED FOR THE WEEKEND...

.SHORT TERM...NOW THROUGH SUNDAY...

REST OF THIS AFTERNOON/EVENING...LOW PRESSURE OVER THE NORTHEAST
GOMEX AND WEAK FRONTAL BOUNDARY ACRS THE FORECAST AREA IN
ASSOCIATION WITH DAYTIME HEATING HAS KICKED OFF SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS ACROSS ALL OF NORTHEAST FLORIDA AND
PORTIONS OF COASTAL SE GA. A FEW STRONG STORMS HAVE DEVELOPED WITH
GUSTY WINDS AND SMALL HAIL ACROSS NORTHEAST FLORIDA AND WILL REMAIN
POSSIBLE THROUGH SUNSET.

OVERNIGHT...SUBSIDENCE AND DRIER AIR WILL FILTER INTO THE WESTERN
PORTIONS OF THE FORECAST AREA WHILE ENOUGH MOISTURE AND LIFT WILL
REMAIN ACROSS THE COASTAL AREAS AND OFFSHORE WATERS FOR A FEW
SHOWERS AT TIMES. PATCHY DENSE FOG WITH ONE-QUARTER MILE VSBYS WILL
BE POSSIBLE ACROSS THE SUWANNEE RIVER VALLEY AND I-75 CORRIDOR OF NE
FL. MILD OVERNIGHT LOWS IN THE LOWER TO MID 60S EXPECTED.

FRIDAY...WEAK RIDGING AND DRIER AIR ALOFT WILL SHIFT NORTHWARD ACRS
SE GA WHERE MAINLY DRY CONDITIONS WILL EXIST...WHILE FURTHER SOUTH
ACROSS COASTAL NE FL AND THE ST JOHNS RIVER BASIN...ENOUGH MOISTURE
SHOULD LINGER TO KICK OFF MAINLY AFTERNOON SCATTERED SHOWERS AND
ISOLATED TSTMS. HIGHS PUSHING INTO THE LOWER/MIDDLE 80S AND
REMAINING SLIGHTLY ABOVE NORMAL.

SATURDAY/SUNDAY...RELATIVELY WET WEEKEND ON TAP AS STRONG MID/UPPER
LEVEL TROF DIGS OVER THE EASTERN U.S. AND SURFACE LOW DEVELOPS OVER
THE EASTERN GOMEX SATURDAY AND TRACKS ACROSS THE FLORIDA PENINSULA
SAT NIGHT THEN UP ALONG THE CAROLINA COAST ON SUNDAY. HAVE INCREASED
POPS ON SATURDAY TO CATEGORICAL ACROSS NE FL WHERE BEST LIFT AND
MOISTURE WILL COINCIDE AND WILL SEE THE BIGGEST THREAT OF LOCALLY
HEAVY RAINFALL AND POTENTIAL SEVERE WEATHER. 1 TO 3 INCH STORM TOTAL
RAINFALL AMOUNTS ARE EXPECTED ACRS NE FL WITH 0.50 TO 2 INCH AMOUNTS
ACROSS SE GA.

.LONG TERM...MONDAY THROUGH THURSDAY...

MON/TUE...DRY AND SEASONABLY COOL TEMPS BEHIND DEPARTING LOW
PRESSURE SYSTEM AS HIGH BUILDS WEST OF THE REGION. MAX TEMPS IN THE
70S WITH LOWS AROUND 50.

WED/THU...DRY CONDITIONS CONTINUE AS HIGH PRESSURE SETTLES OVER THEN
SOUTH OF THE FORECAST AREA AND TEMPS RETURN TO NEAR CLIMO VALUES
WITH HIGHS AROUND 80 AND LOWS IN THE 50S.

&&

.AVIATION...PREVAILING VFR DUE TO CIGS THIS AFTERNOON BKN100-120
ACROSS NE FL...WITH LOWER MVFR CIGS ACROSS SE GA AROUND
BKN015-020FT. TS WILL BE POSSIBLE AT ALL TERMINALS THROUGH 04Z...BUT
GIVEN ISOLD NATURE WILL CARRY VCSH WITH CB IN PREVAILING WITH TEMPO
TS LATE THIS AFTN. LOW CIGS OF IFR TO VLIFR EXPECTED TO MOVE ACROSS
THE AREA FROM THE GULF LATE TONIGHT.

&&

.MARINE...SOUTH WINDS WILL PREVAIL OVER THE WATERS WITH TROUGHING
ACROSS THE AREA THROUGH SAT. SEAS WILL BE 3-5 FT. MARGINAL SCA
CONDITIONS POSSIBLE OFFSHORE SUN NIGHT THROUGH MON DUE TO NLY SURGE
WITH WINDS 20 KTS AND SEAS BUILDING TO 7 FT.

RIP CURRENTS: LOW RISK TODAY...MODERATE RISK ON FRIDAY.

&&

.FIRE WEATHER...INCREASING SW WINDS ON FRI WILL ELEVATE DISPERSIONS
TO 70 TO 80 ACROSS SUWANNEE...HAMILTON...AND COLUMBIA COUNTIES.
HOWEVER WINDS WILL BE LESS THAN 15 MPH AND RHS ABOVE 35%.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  85  59  83 /  30   0  10  50
SSI  66  81  66  78 /  30  20  20  60
JAX  62  84  62  80 /  40  30  40  80
SGJ  65  81  65  78 /  40  40  50  80
GNV  61  85  62  81 /  30  30  50  80
OCF  63  86  64  81 /  30  40  50  80

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ENYEDI/KEEGAN
Hazardous weather outlook, Apr 19, 5:06 AM EDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 AM EDT THU APR 19 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-200915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
506 AM EDT THU APR 19 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON THROUGH EARLY THIS EVENING. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A MODERATE RISK OF RIP CURRENTS WILL BE POSSIBLE ON FRIDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON.

A SIGNIFICANT LOW PRESSURE SYSTEM WILL APPROACH THE AREA ON
SATURDAY AND THEN MOVE ACROSS THE AREA ON SUNDAY. NUMEROUS
THUNDERSTORMS ARE ANTICIPATED WITH THIS SYSTEM AND A FEW STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. HEAVY RAINFALL WILL BE
POSSIBLE SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Apr 19, 1:59 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT THU APR 19 2012

FLZ022-191845-
COLUMBIA-
159 PM EDT THU APR 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM
EDT...

AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF WINFIELD...OR 6
MILES NORTHWEST OF LAKE CITY...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUWANNEE VALLEY...
WINFIELD...LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 245 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8277 3032 8275 3033 8273 3032 8272
      3034 8268 3036 8268 3042 8248 3030 8245
      3030 8246 3017 8246 3014 8279 3033 8279
TIME...MOT...LOC 1759Z 257DEG 9KT 3025 8271

HESS
Special weather statement, Apr 19, 2:52 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT THU APR 19 2012

FLZ022-030-191930-
COLUMBIA-UNION-
252 PM EDT THU APR 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 330 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF FORT
WHITE...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND OLENO STATE PARK...WORTHINGTON SPRINGS...AND
DUKES THROUGH 330 PM EDT. HAIL UP TO A HALF INCH IN DIAMETER AND
GUSTY WINDS OF UP TO 45 MPH WILL BE POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3004 8278 3010 8239 2993 8238 2992 8243
      2994 8252 2991 8258 2988 8259 2986 8259
      2986 8274 2990 8277 2996 8277 2998 8276
      2999 8277
TIME...MOT...LOC 1851Z 266DEG 10KT 2996 8266

ALLEN
Special weather statement, Apr 19, 4:04 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT THU APR 19 2012

FLZ023-192030-
BAKER-
404 PM EDT THU APR 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BAKER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...

AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SANDERSON...OR 11 MILES
NORTH OF RAIFORD...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT MARY AND
MACCLENNY THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3014 8232 3030 8230 3036 8205 3014 8205
TIME...MOT...LOC 2004Z 285DEG 15KT 3022 8220

ENYEDI
Special weather statement, Apr 19, 4:46 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT THU APR 19 2012

FLZ023-030>032-192130-
BAKER-BRADFORD-CLAY-UNION-
446 PM EDT THU APR 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER AND EXTREME
NORTHEASTERN UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 530 PM EDT...

AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
LAWTEY TO 3 MILES NORTHEAST OF LAWTEY TO 6 MILES WEST OF KINGSLEY...
MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND LAWTEY...KINGSLEY...MIDDLEBURG...OAKLEAF
PLANTATION...ASBURY LAKE AND PENNEY FARMS THROUGH 530 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2992 8183 2996 8217 3016 8217 3019 8203
      3019 8186 3004 8177
TIME...MOT...LOC 2046Z 278DEG 17KT 3014 8205 3007 8201
          2996 8208

ENYEDI
Special weather statement, Apr 19, 5:22 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT THU APR 19 2012

FLZ031-032-192215-
BRADFORD-CLAY-
522 PM EDT THU APR 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 615 PM EDT...

AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
MIDDLEBURG TO 6 MILES WEST OF PENNEY FARMS TO 5 MILES SOUTH OF
KINGSLEY...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND STARKE...KINGSLEY...MIDDLEBURG...PENNEY
FARMS AND ASBURY LAKE THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3015 8178 2993 8175 2983 8190 2986 8204
      2992 8213 3015 8199
TIME...MOT...LOC 2123Z 285DEG 12KT 3012 8192 2997 8190
          2989 8201

ENYEDI
Special weather statement, Apr 19, 6:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EDT THU APR 19 2012

FLZ032-033-037-192300-
CLAY-PUTNAM-ST. JOHNS-
609 PM EDT THU APR 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHEASTERN PUTNAM AND WESTERN ST. JOHNS COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT...

AT 609 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
PICOLATA TO 8 MILES WEST OF BOSTWICK TO 10 MILES WEST OF BOSTWICK...
MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND PICOLATA...BOSTWICK AND HASTINGS THROUGH 700 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2992 8150 2970 8150 2969 8173 2977 8189
      2989 8187 2996 8181
TIME...MOT...LOC 2209Z 279DEG 13KT 2990 8170 2981 8175
          2977 8180

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 1:59 PM EDTSpecial Weather StatementJAXColumbia46 min
Apr 19, 2:52 PM EDTSpecial Weather StatementJAXUnion38 min
Apr 19, 4:04 PM EDTSpecial Weather StatementJAXBaker26 min
Apr 19, 4:46 PM EDTSpecial Weather StatementJAXClay44 min
Apr 19, 5:22 PM EDTSpecial Weather StatementJAXClay53 min
Apr 19, 5:45 PM EDTSevere Thunderstorm WarningJAXClay, Putnam45 min
Apr 19, 6:09 PM EDTSpecial Weather StatementJAXClay51 min
Apr 19, 6:53 PM EDTSpecial Weather StatementJAXPutnam52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.